MathSciNet Relay Station
MathSciNet bibliographic data
MR2087297 (2005e:35100) 35K50 (35K55 92C17)
Hillen, Thomas; Potapov, Alex The one-dimensional chemotaxis model: global existence and asymptotic profile. Math. Methods Appl. Sci. 27 (2004), no. 15, 1783–1801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement